# SDR USAA010354

- Difficulty date: April 4, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKS, TWO CRACKS .4 INCHES, TWO CRACKS AT .7 INCH, STATION 380 AND 397 BETWEEN STRINGER 19R AND 20R.  INSTALLED DOUBLER PER EA 69250.  (M)
